# SDR USAABB99029

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 873203193REV4
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - WHEN COCKPIT SWITCH MOVED TO ARMED POSITION, EMERGENCY LIGHTS ILLUMINATED AND WOULD NOT SHUT OFF.  MAINTENANCE REPLACED THE EMERGENCY LIGHTING CONTROL MODULE.  (M)
